# SDR FDEA202510141977

- Difficulty date: October 14, 2025
- Submitted: October 14, 2025
- Operation: Air carrier
- Aircraft: N728FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 581
- Aircraft time: 56,855 hours, 30,482 cycles
- System (JASC): 5755 · Spoilers
- Part: Hinge Arm
- Part number: A5777101000600
- Part serial: TS1170
- Condition: Delaminated
- Location: Zone 500 Spoiler
- Component: Spoiler, Airbus
- Component part number: A5777101000600
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WNG - #5 SPOILER OUTBD HINGE ARM  OUTBD SIDE DELAMINATED. 80MM*20MM*1.62MM COMPLIED WITH EA 6-5750-T0385306 P1. TITLE: WINGS - FLIGHT SURFACES - LH #5 SPOILER   CENTER HINGE ARM OUTSIDE SURFACE DELAMINATION. REPAIRED THE LH WING #5 SPOILER   OUTBD HINGE ARM OUTBD SIDE DELAMINATION. THIS IS CATEGORY "A" REPAIR. MAJOR REPAIR   IAW FEDEX GMM6-2-100. RSC TRACKING EA 6-5750-T0385306 WAS  ISSUED AND COMPLETED.
